| Model Number |
VH-4000 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview hemopro 2 would shut down during dissection.An audible beep was heard from the power supply during activation.Power setting at 3.There was a procedural delay while waiting for a new device.There was no patient harm.
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6) hospital.The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.